MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ EP-4¿ CARDIAC STIMULATOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ EP-4¿ CARDIAC STIMULATOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H403023
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, it was reported the ep-4 did not pass the self-test and the procedure was cancelled.The issue was not resolved, the patient taken off the table, and the procedure was cancelled.
 
Additional Manufacturer Narrative
One workmate¿ claris¿ ep-4¿ cardiac stimulator pn (b)(6) and sn (b)(6) was received into the lab for investigation.Based on the information provided to abbott and the investigation performed, the root cause of the field reported event cannot be conclusively determined as no abnormalities were identified.The returned product operated as designed during the evaluation period.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.The root cause of the reported issue could not be confirmed to be a manufacturing, design, or quality system related occurrence.The reported issue will continue to be monitored for trends and reviewed in qdr (quality data review).

Brand Name
WORKMATE¿ CLARIS¿ EP-4¿ CARDIAC STIMULATOR
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key16013505
Report Number2184149-2022-00300
Device Sequence Number20658583
Product Code DQK
UDI-Device Identifier05414734030236
UDI-Public05414734030236
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K092913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH403023
Device Catalogue NumberH403023
Device Lot Number5899230
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2022
Supplement Date Received by Manufacturer01/12/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient EthnicityNon Hispanic